It is currently Sun Aug 20, 2017 9:33 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: Please answer !!!
PostPosted: Tue Jul 01, 2014 6:43 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 30, 2014 9:04 am
Posts: 8
Can Suboxone withdrawal set in after day eight of nothing I'm scared to do anything drink a beer or even exercise cause I'm afraid the withdrawal will set in please someone answer what is the latest anyone here has heard of subs w/d setting in


Top
 Profile  
 
 Post subject: Re: Please answer !!!
PostPosted: Tue Jul 01, 2014 7:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
If you've gone 8 days w/out withdrawals it's hard to imagine them starting now, but more info needed about your situation.

What was your dose and how long were you on Sub's?

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
 Post subject: Re: Please answer !!!
PostPosted: Tue Jul 01, 2014 7:44 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 30, 2014 9:04 am
Posts: 8
I had a kidney stone back in October that I delt with until I had surgery on February 12th or somewhere around then. During that period I was on oxycodone and I took it a lot and got more off the street the pain was awful man. Plus those little things kick ass. After the surgery they gave me one more script and then nothing withdrawl set in and I didn't want to deal with that so I took a strip a day for maybe a little less then three months. Then I find out that coming off these things can be pure hell. So I thought now rather then later I needed to stop. Anyway last Tuesday at 6:00 I took two 5mg subs and nothing since. Here I am a week later and other then yawning teary eyes and anxiety nothing. That's my background so what's your opinion?


Top
 Profile  
 
Our Sponsors
 Post subject: Re: Please answer !!!
PostPosted: Tue Jul 01, 2014 8:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
Yawny & teary-eyed are withdrawal symptoms. You were on Sub's short-term, maybe you got off lightly.

Are you getting better or worse day by day?

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
 Post subject: Re: Please answer !!!
PostPosted: Tue Jul 01, 2014 10:32 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jun 30, 2014 9:04 am
Posts: 8
There isn't any real difference it seems like sometimes I think I'm getting worse but it never seems to escalate. But now that I think about it my nose has kinda stopped running constantly I mean it still runs but I guess not as bad and I'm sleeping fine too


Top
 Profile  
 
 Post subject: Re: Please answer !!!
PostPosted: Tue Jul 01, 2014 11:00 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sat Jun 14, 2014 10:10 am
Posts: 75
At that dose, i would expect to 'feel' it for another 4 days. Things will get better, and soon!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group